# SDR 2003F00541

- Difficulty date: May 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N85VT
- Make and model: Gulstm G1159A
- Aircraft serial: 449
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 57532755695
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT STARTED ITS TAKEOFF ROLL AT TUL.  THE CREW NOTICED NO AIRSPEED INDICATION ON THE PILOTS SIDE AND THEY REJECTED THE TAKEOFF.  TAXIED THE AIRCRAFT BACK TO HANGAR 31 WHRE THE INDICATORS WERE SWAPPED AND FUNCTIONAL CHECKED.  BOTH SYSTEMS OPERATED NORMALLY PER GULFSTREAM MM.  (M)
